# SDR 0602479605

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 79,360 hours, 70,882 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod End
- Part number: 49127461
- Condition: Bent
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB TO ALTITUDE AFTER TAKEOFF, THE AILERON TRIM FELT LOCKED UP OR FROZEN AND WAS INOPERATIVE AND UNUSABLE.  THE FLIGHT CREW DIVERTED THE AIRCRAFT TO DTW AND NOTED THAT THE TRIM FREED UP AS THE AIRCRAFT DESCENDED BELOW 10,000 FEET.  THE LANDING AT DTW WAS UNEVENTFUL.  MAINTENANCE FOUND THE AILERON TRIM CABLE DRUM BENT AND RUBBING ON MOUNT PLATE, THEY REPLACED WORN BUSS SELECTOR LINK ROD END, AND RIGGED THE AILERON CONTROLS.  THE AIRCRAFT HAS RETURNED TO SERVICE.
